Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Memphis, TN

April 26, 2011Lauderdale County, Shelby County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2011, 6:33 PM CDT for Lauderdale County, Shelby County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 6:33 PM CDT (23:33 UTC)
Expired
Apr 26, 2011, 7:15 PM CDT
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 30 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:35 PM CDTHAIL 1.5Drummonds, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:02 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KMEG 262333
SVRMEG
ARC093-TNC097-157-167-270015-
/O.NEW.KMEG.SV.W.0265.110426T2333Z-110427T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTH CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 715 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF
  MUNFORD...OR 7 MILES NORTH OF MILLINGTON...AND MOVING NORTH AT 30
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUXORA...
  OSCEOLA...WILSON AND FORT PILLOW STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SUNK LAKE AND THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3578 9006 3573 8969 3536 8973 3541 9007
TIME...MOT...LOC 2334Z 170DEG 26KT 3546 8993

$$
1 follow-up statement
101 
WWUS54 KMEG 270010
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT TUE APR 26 2011

ARC093-TNC097-157-167-270021-
/O.EXP.KMEG.SV.W.0265.000000T0000Z-110427T0015Z/
MISSISSIPPI AR-LAUDERDALE TN-SHELBY TN-TIPTON TN-
710 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TIPTON...NORTH CENTRAL
SHELBY...SOUTHWESTERN LAUDERDALE AND CENTRAL MISSISSIPPI COUNTIES
WILL EXPIRE AT 715 PM CDT...

AT 711 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3578 9006 3573 8969 3536 8973 3541 9007
TIME...MOT...LOC 0011Z 170DEG 26KT 3572 8999

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:52 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 26, 3:52 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT TUE APR 26 2011

.DISCUSSION...

...SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....

AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.

THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.

SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.

THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.

MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.

FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.

PWB

&&

.AVIATION...
18Z TAF CYCLE

A BRIEF BREAK IN SHOWERS/THUNDERSTORMS EXPECTED UNTIL 26/21Z.
THEREAFTER...CONDITIONS EXPECTED TO RAPIDLY DETERIORATE TONIGHT
INTO WEDNESDAY AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY AND AFFECT TAF SITES.
TIMING OF EACH ROUND OF THUNDERSTORMS...SOME STRONG TO SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE STILL SOMEWHAT
UNCERTAIN. FOR NOW...PREVIOUS TIMING IS REASONABLE BUT NARROWED
TEMPO GROUPS BACK TO 2 HOUR PERIODS. THIS MAY LIKELY NEED TO BE
ADJUSTED LATER THIS AFTERNOON AND EVENING AS SHORT TERM CONVECTIVE
TRENDS SLOWLY BEGIN TO EVOLVE. SOUTH WINDS EXPECTED TO PERSIST
THROUGH THE PERIOD AVERAGING AROUND 15 KTS SUSTAINED WITH GUSTS TO
25 KTS. A TEMPORARY REDUCTION TO MVFR CONDITIONS ARE POSSIBLE
THROUGH THE PERIOD...PREDOMINANTLY WITHIN THUNDERSTORMS.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  75  50  74 / 100 100  20   0
MKL  67  76  45  71 / 100 100  30   0
JBR  60  70  46  72 / 100 100  20   0
TUP  68  80  49  74 / 100 100  30   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 26, 11:42 AM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT TUE APR 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1142 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH.

THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK
OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING.
ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING
AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A
POTENTIALLY DANGEROUS SITUATION.

IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT
TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM
LATE THIS AFTERNOON THROUGH THE OVERNIGHT.

THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND
CONTINUE THROUGH THE OVERNIGHT HOURS.

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS
POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY
RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR
AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING
TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT
DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE
A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST
TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS...
EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.

PWB

In the hours before

Local storm report, Apr 26, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             BARTLETT                35.22N 89.84W
04/26/2011  E1.00 INCH       SHELBY             TN   PUBLIC

            QUARTER SIZE HAIL REPORTED BY PUBLIC IN DOWNTOWN BARTLETT

&&

SVR
Local storm report, Apr 26, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

&&

SVR
Local storm report, Apr 26, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             ELLENDALE               35.23N 89.83W
04/26/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

&&

SVR
Local storm report, Apr 26, 6:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     MARION                  35.21N 90.20W
04/26/2011                   CRITTENDEN         AR   TRAINED SPOTTER

            TWO TRUCKS OVERTURN ON I 40 IN MARION

&&

SVR
Local storm report, Apr 26, 6:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
627 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0626 PM     FUNNEL CLOUD     4 N CLARKSDALE          34.26N 90.58W
04/26/2011                   COAHOMA            MS   PUBLIC

&&

SVR
Local storm report, Apr 26, 6:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E1.00 INCH       SHELBY             TN   AMATEUR RADIO

            QUARTER HAIL REPORTED AT AIRLINE AND WILSON RD

0626 PM     HAIL             TIPTON                  35.42N 89.82W
04/26/2011  E1.50 INCH       TIPTON             TN   AMATEUR RADIO

0630 PM     TORNADO          LULA                    34.45N 90.48W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            TORNADO FORMING IN THIS LOCATION

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:35 PM CDTSevere Thunderstorm WarningMEGShelby55 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton45 min
Apr 25, 10:21 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison, Shelby, Tipton39 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 1 more47 min
Apr 25, 10:38 PM CDTFlash Flood WarningMEGDyer, Lake, Obion3 hr
Apr 25, 10:47 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lake, Obion43 min
Apr 25, 10:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more50 min
Apr 25, 11:11 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Henderson and 2 more49 min
Apr 25, 11:22 PM CDTSevere Thunderstorm WarningMEGGibson, Henry, Obion, Weakley38 min
Apr 25, 11:35 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 1 more40 min
Apr 25, 11:45 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, McNairy and 1 more45 min
Apr 25, 11:55 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley35 min
Apr 26, 12:09 AM CDTTornado WarningMEGHardin, McNairy36 min
Apr 26, 12:13 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson47 min
Apr 26, 12:28 AM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy33 min
Apr 26, 1:32 AM CDTAreal Flood WarningMEGLake, Obion10 hr
Apr 26, 9:53 AM CDTRiver Flood WarningMEGHardin14 days
Apr 26, 1:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry26 hr
Apr 26, 3:04 PM CDTSevere Thunderstorm WarningMEGObion, Weakley41 min
Apr 26, 4:00 PM CDTSevere Thunderstorm WarningMEGLake45 min
Apr 26, 4:13 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more13 hr
Apr 26, 4:36 PM CDTTornado WarningMEGLake, Obion24 min
Apr 26, 5:32 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton43 min
Apr 26, 6:07 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton38 min
Apr 26, 6:09 PM CDTTornado WarningMEGShelby50 min
Apr 26, 6:31 PM CDTFlash Flood WarningMEGShelby, Tipton6 hr
Apr 26, 6:34 PM CDTTornado WarningMEGFayette, Shelby, Tipton41 min
Apr 26, 6:46 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby59 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningMEGShelby38 min
Apr 26, 6:56 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 6:58 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton47 min
Apr 25, 7:44 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 25, 8:28 PM CDTTornado WarningMEGClay35 min
Apr 25, 8:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis66 min
Apr 25, 9:00 PM CDTTornado WarningMEGCross, Poinsett45 min
Apr 25, 9:15 PM CDTFlash Flood WarningMEGClay3 hr
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett42 min
Apr 25, 9:33 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more3 hr
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningMEGPhillips61 min
Apr 25, 10:45 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 26, 12:14 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph12 hr
Apr 26, 3:18 AM CDTFlash Flood WarningMEGPhillips3 hr
Apr 26, 6:32 AM CDTSevere Thunderstorm WarningMEGLee, Phillips30 min
Apr 26, 11:39 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph8 hr
Apr 26, 3:08 PM CDTSpecial Weather StatementMEGLee, St. Francis52 min
Apr 26, 3:16 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis44 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis51 min
Apr 26, 4:00 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis45 min
Apr 26, 4:09 PM CDTFlash Flood WarningMEGCross, Lee, St. Francis6 hr
Apr 26, 4:35 PM CDTTornado WarningMEGCross, Lee, St. Francis55 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi50 min
Apr 26, 5:06 PM CDTTornado WarningMEGPhillips54 min
Apr 26, 5:26 PM CDTFlash Flood WarningMEGLee, Phillips6 hr
Apr 26, 5:27 PM CDTTornado WarningMEGCrittenden, St. Francis48 min
Apr 26, 5:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis41 min
Apr 26, 5:49 PM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Apr 26, 5:52 PM CDTTornado WarningMEGLee, Phillips53 min
Apr 26, 5:53 PM CDTTornado WarningMEGCrittenden37 min
Apr 26, 6:02 PM CDTTornado WarningMEGLee, Phillips, St. Francis58 min
Apr 26, 6:15 PM CDTTornado WarningMEGPhillips60 min
Apr 26, 6:34 PM CDTTornado WarningMEGPhillips56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.